# SDR SWIA201642051

- Difficulty date: April 12, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N868CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7427
- Aircraft time: 35,408 hours, 31,354 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DID NOT EXTEND.  RAN QRH, PERFORMED MANUAL EXTENSION. RECEIVED A GREEN NLG ICON.  R & R NR 3 HYDRAULIC RESERVOIR IAW AMM.  BLED NR 3 HYDRAULIC SYS IAW AMM. PERFORMED EXTENSIONS AND RETRACTIONS IAW AMM, OPS CHECK GOOD. NO LEAKS NOTED.
